MathSciNet Relay Station
MathSciNet bibliographic data
MR3188351 60K05 (60F05 60G55)
Iksanov, Alexander; Marynych, Alexander; Meiners, Matthias Limit theorems for renewal shot noise processes with eventually decreasing response functions. Stochastic Process. Appl. 124 (2014), no. 6, 2132–2170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement